The Annals of Probability

Optimal Stopping in the Stock Market

David Griffeath and J. Laurie Snell

Full-text: Open access

Abstract

A class of optimal stopping problems for conditioned random walk is discussed in terms of selling strategies for the stock market.

Article information

Source
Ann. Probab., Volume 2, Number 1 (1974), 1-13.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996747

Digital Object Identifier
doi:10.1214/aop/1176996747

Mathematical Reviews number (MathSciNet)
MR362766

Zentralblatt MATH identifier
0275.62070

JSTOR
links.jstor.org

Subjects
Primary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60]
Secondary: 60J15

Keywords
G2L15 Optimal stopping random walk maximum entropy conditional Markov chains stock market

Citation

Griffeath, David; Snell, J. Laurie. Optimal Stopping in the Stock Market. Ann. Probab. 2 (1974), no. 1, 1--13. doi:10.1214/aop/1176996747. https://projecteuclid.org/euclid.aop/1176996747


Export citation